A note on stochastic ordering of estimators of exponential reliability

Volume 38 / 2011

Piotr Nowak Applicationes Mathematicae 38 (2011), 485-494 MSC: 60E15, 62F10, 62N05. DOI: 10.4064/am38-4-7


Recently Balakrishnan and Iliopoulos [Ann. Inst. Statist. Math. 61 (2009)] gave sufficient conditions under which the maximum likelihood estimator (MLE) is stochastically increasing. In this paper we study test plans which are not considered there and we prove that the MLEs for those plans are also stochastically ordered. We also give some applications to the estimation of reliability.


  • Piotr NowakMathematical Institute
    University of Wrocław
    Pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image